MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.I. CARBOMEDICS REDUCED MECHANICAL HEART VALVE; CPHV REDUCED

SORIN GROUP ITALIA S.R.I. CARBOMEDICS REDUCED MECHANICAL HEART VALVE; CPHV REDUCED
Model Number CPHV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/27/2017
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2017, the manufacturer was notified that a carbomedics mechanical valve r5-021 was explanted after 1.48 years on (b)(6) 2017.It was implanted on (b)(6) 2015.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device was performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.A company representative has confirmed that the surgeon would not be providing anymore information on this event and the device was not available for analysis.As such, no further investigation can be performed at this time.Not available for return.

Brand Name
CARBOMEDICS REDUCED MECHANICAL HEART VALVE
Common Device Name
CPHV REDUCED
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.I.
via crescentino sn
saluggia, vc
MDR Report Key6593105
Report Number3005687633-2017-00052
Device Sequence Number1148598
Product Code LWQ
UDI-Device Identifier08022057012777
UDI-Public(01)08022057012777(240)R5-021(17)190816
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/16/2019
Device Model NumberCPHV
Device Catalogue NumberR5-021
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2017
Supplement Date Received by Manufacturer10/06/2017
Initial Report FDA Received Date05/25/2017
Supplement Report FDA Received Date10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR